# SDR QXEA9600358

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rollers
- Part number: A26179001
- Condition: Sticking
- Location: Pax  Door
- Component: Fokker, A26000701
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN USING THE ALTERNATE METHOD.  INSIDE DOOR HANDLE WILL NOT STAY IN THE EMERGENCY POSITION. EMERGENCY PORTION OF THE MAIN CABIN DOOR ROLLERS FOUND STICKING.  ROLLERS REPLACED AND RIGGED CABLE MECHANISM IAW MAINT MANUAL, DOOR OPS CHECKED GOOD.
